# SDR SWIA202055889

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK SECTION FS 661.00 + 32  TO FS 693.00 RBL 9.0 CORRODED SEVERAL PLACES AT PREVIOUS BLENDS.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED NEW FLOOR SEAT TRACK BETWEEN FS661.00+32 TO FS 693.00 RBL 9 IAW CRJ 900 AMM 53-00-49-400-801 (CONFIG A07) (SEE CONTINUATION FOR FURTHER DETAILS)
